Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 7.

Article

Bell, Jason and Casteels, Karel L and Launois, Stephane (2014) Primitive ideals in quantum Schubert cells: Dimension of the strata. Forum Mathematicum, 26 . pp. 703-721. ISSN 0933-7741 (print); 1435-5337 (online). (The full text of this publication is not available from this repository)

Bell, Jason and Launois, Stephane and Leon Sanchez, Omar and Moosa, Rahim (2014) Poisson algebras via model theory and differential-algebraic geometry. arXiv . (Submitted) (Full text available)
[img]
Preview

Bell, Jason and Casteels, Karel L and Launois, Stephane (2012) Enumeration of H-strata in quantum matrices with respect to dimension. Journal of Combinatorial Theory, Series A, 119 (1). pp. 83-98. ISSN 0097-3165. (The full text of this publication is not available from this repository)

Bell, Jason and Launois, Stephane and Lutley, Jamie (2010) An automaton-theoretic approach to the representation theory of quantum algebras. Advances in Mathematics, 223 (2). pp. 476-510. ISSN 0001-8708. (The full text of this publication is not available from this repository)

Bell, Jason and Launois, Stephane (2010) On the dimension of H-strata in quantum matrices. Algebra and Number Theory, 4 (2). pp. 175-200. (The full text of this publication is not available from this repository)

Bell, Jason and Launois, Stephane and Nguyen, N. (2009) Dimension and enumeration of primitive ideals in quantum algebras. Journal of Algebraic Combinatorics, 29 (3). pp. 269-294. ISSN 0925-9899 . (The full text of this publication is not available from this repository)

Book section

Bell, Jason and Casteels, Karel L and Launois, Stephane (2012) Enumeration of torus-invariant strata with respect to dimension in the big cell of the quantum minuscule Grassmannian of type B_n. In: Ara, P. and Brown, K.A. and Lenagan, T.H. and Stafford, J.T. and Zhang, J.J., eds. New Trends in Noncommutative Algebra. Contemporary Mathematics, 562 . American Mathematical Society, pp. 27-40. ISBN 9780821852972. (Full text available)
[img]
Preview

This list was generated on Fri Aug 22 06:54:31 2014 BST.